# SDR GLBA97012

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141UE
- Make and model: Beech 1900C
- Aircraft serial: UC141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Shorted
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKG - GEAR INTRANSIT LIGHT REMAINS ILLUMINATED WITH GEAR UP.  MAINTENANCE FOUND NOSE DOWNLOCK SWITCH SHORTED.  (M)
